# SDR ASAA2016070317215

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,223 hours, 10,038 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01022379
- Condition: Failed
- Location: Flight Deck
- Part time: 38,593 hours, 15,009 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL ALTITUDE SEEMS TO BE STUCK AT 50,000 IN ADDITION THE IAS SPEED NOW DOES NOT CONTROL THE MCP COMMANDED SPEED.  ACFT GROUNDED. REMOVED AND REPLACED DFCS MODE CONTROL PANEL, IAW AMM 22-11-34. MODE CONTROL PANEL INSTALLATION TEST GOOD. RE-RACK FCC CH. B IN IAW AMM 22-11-00-740-806. BITE TEST GOOD.
